# SDR AWXA200200982

- Difficulty date: October 4, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 57,257 hours, 35,616 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Part number: 7075T6032
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - DURING INSPECTION A CRACK WAS FOUND ON THE STRINGER TIE CLIP AT BS 767, STR 19 R/H. MAINTENANCE REMOVED THE DAMAGED STRINGER TIE CLIP AT BS 767, STR 19 R/H, FABRICATED A NEW REPLACEMENT STRINGER TIE CLIP, AND INSTALLED REPAIR PART IAW DWG 69-63707-3, AND 737-300 SRM 51-30-2.
